Group photo
Author:
CANDI111's Photo CANDI111 SparkPoints: (0)
Fitness Minutes: (810)
Posts: 3
4/18/12 6:53 P

My SparkPage
Send Private Message
Reply
I sure hope I can get this under control, with the least amount of side effects as possible. And Thank You for all you're help and support!! emoticon

JUDI_CUTIE's Photo JUDI_CUTIE Posts: 8,088
4/18/12 5:28 P

My SparkPage
Send Private Message
Reply
I took adderall for a year or so, but it made me agitated and angry, and those are some things I struggle with already!

For the last several months, I have been on Straterra. It seems to be good for me. No side effects. I am fairly good on my ADD symptoms. But it is very expensive.

Sparkfully Yours, Judi

Dear Spark Friends, I may not always write back about everything each person posts, but I am really interested in you! If you ever need me, send me a Spark Mail and I will always answer!


 current weight: 193.0 
225
211.25
197.5
183.75
170
CANDI111's Photo CANDI111 SparkPoints: (0)
Fitness Minutes: (810)
Posts: 3
4/18/12 4:39 P

My SparkPage
Send Private Message
Reply
Thank you both very much, I did leave a message and his case manager did call me back and told me I should probably hold off on the Medication until I could speak to the doctor. I am felling some better, I have been drinking a lot of water. I read on the internet that this medication may dehydrate you, sooo I have been going to town on the water. I guess for right now I am off med's until I talk to the doctor. Does anyone know of a medication that doesn't have these side effect's or that work well for you, I know everyone is different but I have no clue about any of these med's. I'm just glad I found this forum so I can at least have some support from someone that knows what I am going through. emoticon

JUDI_CUTIE's Photo JUDI_CUTIE Posts: 8,088
4/18/12 3:51 P

My SparkPage
Send Private Message
Reply
Hi Candi, I'm sorry to hear that you are having a bad reaction to the medication. I have not taken that one. But I can see why you would not want to take another pill if it gives you such a headache.

If you can't reach the doctor, another idea is to see if anyone in their office will talk to you. Sometimes a nurse or an assistant can be helpful. And whenever I'm trying to get in to see my internist, I know that I have to start by leaving a message with his assistant. Then I finally get through.

Hoping for better times for you!

Sparkfully Yours, Judi

Dear Spark Friends, I may not always write back about everything each person posts, but I am really interested in you! If you ever need me, send me a Spark Mail and I will always answer!


 current weight: 193.0 
225
211.25
197.5
183.75
170
LINDA!'s Photo LINDA! Posts: 134,915
4/18/12 2:38 P

Community Team Member

My SparkPage
Send Private Message
Reply
I have not taken that medication. However, if you cannot get your doctor on the phone I would suggest that you call a pharmacist. Did you leave a message for the doctor or does he have an emergency backup? Let us know how you are doing.

Linda - EST.
Flylady:Peace is Mine Team Leader

PTSD Team Leader

IBS Team Leader

Emotional Eaters Co-Leader

Spark People's Official Healthy Heart Challenge Team - Leader

BLC23 Ivory Falcons
BLC 24 & 25
Fabulous Feisty Foxes
Co-Captain & Leader
BLC 26 & BLC 27
Spicy Sparkologists/Violet Virtuosos
Co-Capt
BLC28, BLC29, BLC30, BLC 32 & BLC33
CAMO,BLC 34,BLC35,BLC 36,BLC37, BLC38, BLC39, BLC 40



 Pounds lost: 21.0 
0
7
14
21
28
CANDI111's Photo CANDI111 SparkPoints: (0)
Fitness Minutes: (810)
Posts: 3
4/18/12 12:07 P

My SparkPage
Send Private Message
Reply
Hi I have just been diagnosed with adult ADHD, I am looking for some support as my doctor is not very good at that. He just gave me a script for Dexedrine ER 10mg and I started yesterday, only took half in the morning and felt o.k. then around 3 I took the whole dose and man did everything go down hill from there. I am in severe pain from a headache and I have no energy what so ever. I haven't taken today's dose and I can't get my doctor on the phone or to call me back for his advise. I don't know if I should have just took half for the second dose or if drug isn't right for me. Maybe just side effects but it is unbearable, I have read that you can get headache's so I don't know if I want to take another one and just try to ride it out or not....man I am useless with this headache though! Anyone out there ever been on this medication and maybe have some advise for me I am in great need of it....Thanks! emoticon

Page: 1 of (1)  

Report Innappropriate Post

Other Adults with ADD/ADHD Introduce Yourself to Team Forum Posts

Topics:
Last Post:



Thread URL: https://sparkpittsburgh.sparkpeople.com/myspark/team_messageboard_thread.asp?board=-1x2774x47642384

Review our Community Guidelines